A unified framework for spline estimators
This article develops a unified framework to study the (asymptotic) properties of (periodic) spline based estimators, that is of regression, penalized and smoothing splines. We obtain an explicit form of the Demmler-Reinsch basis of general degree in terms of exponential splines and corresponding eigenvalues by applying Fourier techniques to periodic smoothers. This allows to derive exact expressions for the equivalent kernels of all spline estimators and get insights into the local and global asymptotic behavior of these estimators.
|Date of creation:||20 Nov 2012|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +49 551 39 14066
Fax: + 49 551 39 14059
Web page: http://www.uni-goettingen.de/en/82144.html
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Göran Kauermann & Tatyana Krivobokova & Ludwig Fahrmeir, 2009. "Some asymptotic results on generalized penalized spline smoothing," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 71(2), pages 487-503.
- Gerda Claeskens & Tatyana Krivobokova & Jean D. Opsomer, 2009. "Asymptotic properties of penalized spline estimators," Biometrika, Biometrika Trust, vol. 96(3), pages 529-544.
- repec:cup:cbooks:9780521785167 is not listed on IDEAS
- repec:cup:cbooks:9780521780506 is not listed on IDEAS
When requesting a correction, please mention this item's handle: RePEc:got:gotcrc:130. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dominik Noe)
If references are entirely missing, you can add them using this form.